# SDR CALA9700384

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A SIX INCH CRACK IN BULKHEAD AT STA 178, WL 208, RBL 18.  ALSO, A SIX INCH CRACK WAS FOUND IN BULKHEAD AT STA 178, WL 208, LBL 16.  THE CRACKED AREAS WERE REMOVED IAW SRM 53-10-11.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-11 AND 51-30-2.
